09-29-2003, 09:19 PM #1
soar after every injection injection?
i know its common to be soar after your injection the first time, but is this the way its gonna be after every shot for the next 10 weeks? the injecion sight looks good, and everything went well it just feels like i have the charlie hoarse from hell. pleas tell me they get pain free, im taking 250mg twice a week test enan from RT.
09-29-2003, 09:24 PM #2
Nah, with your cycle you should be fine after the first couple of shots. Your muscles aren't used to having a bunch of oil injected into them! The pain shouldn't last more than a day or two either.
09-29-2003, 09:25 PM #3New Member
- Join Date
- Sep 2003
09-29-2003, 09:27 PM #4
first couple shot hurt a little after that its all gravy
09-29-2003, 09:29 PM #5Originally Posted by New GearGuy
so im getting the impression that the body will adjust accordingly. well thats good to know.
09-29-2003, 09:48 PM #6
i had that problem with some winny.....you still mite get a little sore, but it definately gets better after a while.
09-29-2003, 10:15 PM #7Banned
Originally Posted by gettinbgr
- Join Date
- May 2003
As for soreness, make sure you are holding the pin steady and injecting VERY slowly. Alot of guys heat the oil as well. That should cut some of it down for you. Dont worry, before long, you will be looking forward to injection days and missing them like hell when off cycle.
09-29-2003, 10:29 PM #8
09-29-2003, 10:43 PM #9
09-29-2003, 10:46 PM #10Junior Member
- Join Date
- Jun 2003
Remember to massage the juice into the muscle after you inject it for like 5 minutes, this makes a big difference for me
09-29-2003, 10:53 PM #11
Ethanate goes in like sweetness
09-29-2003, 10:54 PM #12
This may sound obvious but try and relax the muscle before you stick the pin in. If you are stiff its gonna hurt.
09-29-2003, 11:15 PM #13
Have someone else do the injections. I have never once had any soreness from injections with a 21 gg needle. Tried delts quads and glutes.
There was ONE time I was sore and that was because I moved the needle around too much.
IMO you might be injecting wrong.
09-30-2003, 01:44 AM #14
I get sore the first week im in a cycle. after that its all gravy, just give your body time to adjust to the foreign chemical in your body.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)